Detailed Information

Cited 15 time in webofscience Cited 14 time in scopus
Metadata Downloads

Zero mean curvature surfaces in L-3 containing a light-like line

Full metadata record
DC Field Value Language
dc.contributor.authorFujimori, S.-
dc.contributor.authorKim, Y. W.-
dc.contributor.authorKoh, S. -E.-
dc.contributor.authorRossman, W.-
dc.contributor.authorShin, Heayong-
dc.contributor.authorTakahashi, H.-
dc.contributor.authorUmehara, M.-
dc.contributor.authorYamada, K.-
dc.contributor.authorYang, S. -D.-
dc.date.available2019-05-29T05:36:26Z-
dc.date.issued2012-11-
dc.identifier.issn1631-073X-
dc.identifier.issn1778-3569-
dc.identifier.urihttps://scholarworks.bwise.kr/cau/handle/2019.sw.cau/20080-
dc.description.abstractIt is well known that space-like maximal surfaces and time-like minimal surfaces in Lorentz-Minkowski 3-space L-3 have singularities (i.e. points where the induced metric degenerates) in general. We are interested in the case where the singular set consists of a light-like line, since this case has not been analyzed before. In this Note, we give new examples of such surfaces. (c) 2012 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.-
dc.format.extent4-
dc.language영어-
dc.language.isoENG-
dc.publisherELSEVIER FRANCE-EDITIONS SCIENTIFIQUES MEDICALES ELSEVIER-
dc.titleZero mean curvature surfaces in L-3 containing a light-like line-
dc.typeArticle-
dc.identifier.doi10.1016/j.crma.2012.10.024-
dc.identifier.bibliographicCitationCOMPTES RENDUS MATHEMATIQUE, v.350, no.21-22, pp 975 - 978-
dc.description.isOpenAccessN-
dc.identifier.wosid000312118800012-
dc.identifier.scopusid2-s2.0-84870060243-
dc.citation.endPage978-
dc.citation.number21-22-
dc.citation.startPage975-
dc.citation.titleCOMPTES RENDUS MATHEMATIQUE-
dc.citation.volume350-
dc.type.docTypeArticle-
dc.publisher.location프랑스-
dc.subject.keywordPlusMAXIMAL SURFACES-
dc.subject.keywordPlusMINIMAL-SURFACES-
dc.subject.keywordPlusMINKOWSKI SPACE-
dc.relation.journalResearchAreaMathematics-
dc.relation.journalWebOfScienceCategoryMathematics-
dc.description.journalRegisteredClasssci-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
Files in This Item
There are no files associated with this item.
Appears in
Collections
College of Natural Sciences > Department of Mathematics > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Shin, Hea Yong photo

Shin, Hea Yong
자연과학대학 (수학과)
Read more

Altmetrics

Total Views & Downloads

BROWSE